Extremes of interpolation scales of Banach spaces (2025)
Fonte: Journal of Functional Analysis. Unidades: ICMC, IME
Assuntos: ESPAÇOS DE BANACH, ESPAÇOS DE INTERPOLAÇÃO
ABNT
CORRÊA, Willian Hans Goes et al. Extremes of interpolation scales of Banach spaces. Journal of Functional Analysis, v. 289, n. 2, p. 1-41, 2025Tradução . . Disponível em: https://doi.org/10.1016/j.jfa.2025.110924. Acesso em: 04 abr. 2025.APA
Corrêa, W. H. G., Ferenczi, V., Gesing, R., & Tradacete, P. (2025). Extremes of interpolation scales of Banach spaces. Journal of Functional Analysis, 289( 2), 1-41. doi:10.1016/j.jfa.2025.110924NLM
Corrêa WHG, Ferenczi V, Gesing R, Tradacete P. Extremes of interpolation scales of Banach spaces [Internet]. Journal of Functional Analysis. 2025 ; 289( 2): 1-41.[citado 2025 abr. 04 ] Available from: https://doi.org/10.1016/j.jfa.2025.110924Vancouver
Corrêa WHG, Ferenczi V, Gesing R, Tradacete P. Extremes of interpolation scales of Banach spaces [Internet]. Journal of Functional Analysis. 2025 ; 289( 2): 1-41.[citado 2025 abr. 04 ] Available from: https://doi.org/10.1016/j.jfa.2025.110924